Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I eat betnelan tab daily 3 I feel batter alrgi and no allergy in face but more tab use my face begin humpty. Why?

2 Doctors Answered
Because betnelan is a steroid.. And you may feel good but it is very harmful..
It's highly dangerous to be on oral steroids like betnelan for long. Kindly consult an allergy specialist asap.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Allergy treatment

View fees, clinic timings and reviews